American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46C50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Zsolt Szũcs. On the Lebesgue decomposition of positive linear functionals. Proc. Amer. Math. Soc. 141 (2013) 619-623.
Abstract, references, and article information   
View Article: PDF

[2] Damir Bakic. Tietze extension theorem for Hilbert $C^*$-modules. Proc. Amer. Math. Soc. 133 (2005) 441-448. MR 2093066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Damir Bakic and Boris Guljas. Wigner's theorem in Hilbert $C^*$-modules over $C^*$-algebras of compact operators. Proc. Amer. Math. Soc. 130 (2002) 2343-2349. MR 1897459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Branko Curgus, Aurelian Gheondea and Heinz Langer. On singular critical points of positive operators in Krein spaces. Proc. Amer. Math. Soc. 128 (2000) 2621-2626. MR 1690979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tian Lixin and Liu Zengrong. The Schrödinger operator. Proc. Amer. Math. Soc. 126 (1998) 203-211. MR 1415351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bojan Magajna. Hilbert $C^*$-modules in which all closed submodules are complemented. Proc. Amer. Math. Soc. 125 (1997) 849-852. MR 1346981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1